# SDR SWAA2024090321427

- Difficulty date: August 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 66,208 hours, 39,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED ON BS360 AND BTW STR27R AND STR28R AT EQUIPMENT ELECTRONIC COMP 2024-454624<[01] REPLACED SUPPORT BRACKET LOCATED ON BS360 AND BTW STR27R AND STR28R AT EQUIPMENT ELECTRONIC COMPARTMENT IAW B737-700 SRM 51-40-02;[02] REPLACED SUPPORT BRACKET LOCATED ON BS360 AND BTW STR27R AND STR28R AT EQUIPMENT ELECTRONIC COMPARTMENT IAW B737-700 SRM 51-40-02
